# SDR ASAA2013052794912

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,338 hours, 7,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL DURING LANDING CHECK.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST ON RT CONTROLLER REF MM 21-61-00. FOUND NO FAULT LOGGED. RT PACK OPS CK NORMAL REF MM 21-61-00. NO HISTORY PAST 60 DAYS.
